MAUDE Adverse Event Report: MIZUHO OSI PILLOW, GENTLETOUCH, 7 INCH RT; PATIENT POSITIONING ACCESSORY

MIZUHO OSI PILLOW, GENTLETOUCH, 7 INCH RT; PATIENT POSITIONING ACCESSORY
Model Number 1937
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Blister (4537)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gentletouch headrest pillow was not inflated enough and was used on the patient for surgical support despite the warnings mentioned in the instructions for use that say "do not use a pillow that has not fully expanded".Based on this information received from the investigation, the incident was deemed as a user error with failure to follow instructions.
 
Event or Problem Description
It was reported that a patient got injured due to the use of patient support pillow during the surgery.

Brand Name
PILLOW, GENTLETOUCH, 7 INCH RT
Common Device Name
PATIENT POSITIONING ACCESSORY
Manufacturer (Section D)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key16865778
Report Number2921578-2023-00005
Device Sequence Number5796598
Product Code CCX
UDI-Device Identifier00842430101748
UDI-Public00842430101748
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1937
Device Catalogue Number1937
Device Lot NumberAPF220418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian